Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

My Manx had a bad hypoglycemic attack yesterday; it resolved with Karo syrup, he ate really well. We held his 3 units Lantus last night and again this morning. He is still without appetite and very tired, sleeping most of the morning. Do I need to do more?

Smartliving Guest asked this
January 29, 2010 at 12:16 PM

A:

Coaches
1

Dear Karen,

If hypoglycemia develops you have given too much insulin and need to give less. Giving syrup helps to bring the blood glucose back up. Please discuss with your veterinarian on how to adjust the dose. Purina makes an additive for the litter box to tell how much sugar is in the urine to help you determine what the insulin dose should be. Giving too much insulin is more dangerous than having a slightly elevated blood glucose. So you should call your veterinarian and request to have the blood glucose checked now. Please let us know what the results are.

Sincerely,
Dr. Char
www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
January 29, 2010 at 12:16 PM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse

Question Tags

Short URL: https://www.smartlivingnetwork.com/q1341

    Kibble & Catnip Email Newsletter from VETiONX®

    Site Feedback